# SDR USAA070335

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N503UW
- Make and model: Boeing 737301
- Aircraft serial: 23237
- Aircraft time: 56,163 hours, 56,163 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 6 AT STA 663.75 AT CENTER WING SPAR, FWD WALL OF MLG WHEELWELL ABOVE A.  INSTALLED DOUBLER PER TR 57-10-03 REV B.  DEFECT SIZE: 1"
